ResearcherID Thomson Reuters  

Shapiro, Alexander
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-3195-2011
URL: http://www.researcherid.com/rid/F-3195-2011
Subject: Operations Research & Management Science; Statistics & Probability
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A stochastic programming approach for supply chain network design under uncertainty
 Author(s): Santoso, T.; Ahmed, S.; Goetschalckx, M.; et al.
 Source: European Journal of Operational Research Volume: 167 Issue: 1 Pages: 96-115 Published: 2005
 Times Cited: 376
 DOI: 10.1016/j.ejor.2004.01.046
added
19-Sep-11
2.  Title: The sample average approximation method for stochastic discrete optimization
 Author(s): Kleywegt, A. J.; Shapiro, A.; Homem-De-Mello, T.
 Source: Siam Journal on Optimization Volume: 12 Issue: 2 Pages: 479-502 Published: 2001
 Times Cited: 352
added
19-Sep-11
3.  Title: ON THE MULTIVARIATE ASYMPTOTIC-DISTRIBUTION OF SEQUENTIAL CHI-SQUARE STATISTICS
 Author(s): Steiger, J. H.; Shapiro, A.; Browne, M. W.
 Source: Psychometrika Volume: 50 Issue: 3 Pages: 253-264 Published: 1985
 Times Cited: 284
 DOI: 10.1007/bf02294104
added
19-Sep-11
4.  Title: Convex approximations of chance constrained programs
 Author(s): Nemirovski, A.; Shapiro, A.
 Source: Siam Journal on Optimization Volume: 17 Issue: 4 Pages: 969-996 Published: 2006
 Times Cited: 274
 DOI: 10.1137/050622328
added
19-Sep-11
5.  Title: ROBUST STOCHASTIC APPROXIMATION APPROACH TO STOCHASTIC PROGRAMMING
 Author(s): Nemirovski, A.; Juditsky, A.; Lan, G.; et al.
 Source: Siam Journal on Optimization Volume: 19 Issue: 4 Pages: 1574-1609 Published: 2009
 Times Cited: 245
 DOI: 10.1137/070704277
added
19-Sep-11
6.  Title: Optimization of convex risk functions
 Author(s): Ruszczynski, A.; Shapiro, A.
 Source: Mathematics of Operations Research Volume: 31 Issue: 3 Pages: 433-452 Published: 2006
 Times Cited: 144
 DOI: 10.1287/moor.1050.0186
added
19-Sep-11
7.  Title: ASYMPTOTIC-DISTRIBUTION OF TEST STATISTICS IN THE ANALYSIS OF MOMENT STRUCTURES UNDER INEQUALITY CONSTRAINTS
 Author(s): Shapiro, A.
 Source: Biometrika Volume: 72 Issue: 1 Pages: 133-144 Published: 1985
 Times Cited: 144
 DOI: 10.2307/2336343
added
19-Sep-11
8.  Title: TOWARDS A UNIFIED THEORY OF INEQUALITY CONSTRAINED TESTING IN MULTIVARIATE-ANALYSIS
 Author(s): Shapiro, A.
 Source: International Statistical Review Volume: 56 Issue: 1 Pages: 49-62 Published: 1988
 Times Cited: 137
 DOI: 10.2307/1403361
added
19-Sep-11
9.  Title: The empirical behavior of sampling methods for stochastic programming
 Author(s): Linderoth, J.; Shapiro, A.; Wright, S.
 Source: Annals of Operations Research Volume: 142 Issue: 1 Pages: 215-241 Published: 2006
 Times Cited: 127
 DOI: 10.1007/s10479-006-6169-8
added
19-Sep-11
10.  Title: The sample average approximation method applied to stochastic routing problems: A computational study
 Author(s): Verweij, B.; Ahmed, S.; Kleywegt, A. J.; et al.
 Source: Computational Optimization and Applications Volume: 24 Issue: 2-3 Pages: 289-333 Published: 2003
 Times Cited: 125
 DOI: 10.1023/a:1021814225969
added
19-Sep-11
publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: